ON BINOMIAL DOUBLE SUMS WITH FIBONACCI AND LUCAS NUMBERS-II


KILIÇ E., TAŞDEMİR F.

ARS COMBINATORIA, vol.144, pp.345-354, 2019 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 144
  • Publication Date: 2019
  • Title of Journal : ARS COMBINATORIA
  • Page Numbers: pp.345-354

Abstract

In this paper, we compute various binomial-double-sums involving the Fibonacci numbers as well as their alternating analogous. It would be interesting that all sums we shall compute are evaluated in nice multiplication forms in terms of again the Fibonacci and Lucas numbers.